RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Manakova, Natalia Aleksandrovna

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 26

Number of views:
This page:1101
Abstract pages:4573
Full texts:1743
References:826
Associate professor
Doctor of physico-mathematical sciences (2005)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
Birth date: 16.04.1979
Phone: (351) 2679339
Fax: (351) 2679339
Keywords: optimal control problem, Sobolev type equations. Optimal control, sobolev type equations
UDC: 517.9, 517.946, 517.977.57
MSC: 35Q99, 49J20, 47N20, 46E35

Subject:

Optimal control to solutions of the Showalter–Sidorov problem for Sobolev type equations.

   
Main publications:
  1. Sviridyuk G.A., Manakova N.A., “Regular perturbations of a class of Sobolev type linear equations”, Differential equations, 38:3 (2003), 447–450
  2. Sviridyuk G.A., Manakova N.A., “An optimal control problem for the Hoff equation”, Journal of applied and industrial mathematics, 1:2 (2007), 247–253
  3. Manakova N. A., “Optimal control problem for the Oskolkov nonlinear filtration equation”, Differential equations, 43:9 (2007), 1213–1221

http://www.mathnet.ru/eng/person29134
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/721626

Publications in Math-Net.Ru
2019
1. N. A. Manakova, K. V. Vasiuchkova, “Research of one mathematical model of the distribution of potentials in a crystalline semiconductor”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:2 (2019),  150–157  mathnet  elib
2018
2. N. A. Manakova, O. V. Gavrilova, “About nonuniqueness of solutions of the Showalter–Sidorov problem for one mathematical model of nerve impulse spread in membrane”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 11:4 (2018),  161–168  mathnet  elib
2017
3. N. A. Manakova, K. V. Vasiuchkova, “Numerical investigation for the start control and final observation problem in model of an I-beam deformation”, J. Comp. Eng. Math., 4:2 (2017),  26–40  mathnet  mathscinet  elib
4. K. V. Vasyuchkova, N. A. Manakova, G. A. Sviridyuk, “Some mathematical models with a relatively bounded operator and additive “white noise” in spaces of sequences”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:4 (2017),  5–14  mathnet  isi  elib
2016
5. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016),  59–72  mathnet  mathscinet  elib
6. G. A. Sviridyuk, N. A. Manakova, “The Barenblatt – Zheltov – Kochina model with additive white noise in quasi-Sobolev spaces”, J. Comp. Eng. Math., 3:1 (2016),  61–67  mathnet  mathscinet  zmath  elib
7. N. A. Manakova, G. A. Sviridyuk, “Nonclassical equations of mathematical physics. Phase space of semilinear Sobolev type equations”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016),  31–51  mathnet  elib
8. E. A. Bogatyreva, N. A. Manakova, “Numerical simulation of the process of nonequilibrium counterflow capillary imbibition”, Zh. Vychisl. Mat. Mat. Fiz., 56:1 (2016),  125–132  mathnet  elib; Comput. Math. Math. Phys., 56:1 (2016), 132–139  isi  scopus
2015
9. N. A. Manakova, “Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method”, J. Comp. Eng. Math., 2:3 (2015),  43–59  mathnet  elib
10. N. A. Manakova, A. A. Selivanova, “Numerical investigation of the Showalter–Sidorov problem for nonlinear diffusion equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 10(132),  24–28  mathnet  elib
11. N. A. Manakova, K. V. Vasyuchkova, “Numerical investigation of the generalized Hoff model”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 6(128),  93–97  mathnet  elib
12. N. A. Manakova, “The optimal control problem for the model of dynamics of weakly viscoelastic fluid”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015),  22–29  mathnet  elib
13. N. A. Manakova, O. V. Gavrilova, “Optimal control for a mathematical model of nerve impulse spreading”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:4 (2015),  120–126  mathnet  elib
14. N. A. Manakova, “Mathematical models and optimal control of the filtration and deformation processes”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:3 (2015),  5–24  mathnet  elib
15. N. A. Manakova, “Method of decomposition in the optimal control problem for semilinear Sobolev type models”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:2 (2015),  133–137  mathnet  elib
2014
16. N. Manakova, E. Bogatyreva, “On a Solution of the Dirichlet–Cauchy Problem for the Barenblatt–Gilman Equation”, The Bulletin of Irkutsk State University. Series Mathematics, 7 (2014),  52–60  mathnet
17. N. A. Manakova, “An optimal control to solutions of the Showalter – Sidorov problem for the Hoff model on the geometrical graph”, J. Comp. Eng. Math., 1:1 (2014),  26–33  mathnet  zmath  elib
18. G. A. Sviridyuk, N. A. Manakova, “The Dynamical Models of Sobolev Type with Showalter–Sidorov Condition and Additive “Noise””, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:1 (2014),  90–103  mathnet
2013
19. N. A. Manakova, A. G. Dylkov, “Optimal Control of the Solutions of the Initial-Finish Problem for the Linear Hoff Model”, Mat. Zametki, 94:2 (2013),  225–236  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 220–230  isi  elib  scopus
2011
20. N. A. Manakova, “On a hyposithis of G. A. Sviridyuk”, The Bulletin of Irkutsk State University. Series Mathematics, 4:4 (2011),  87–93  mathnet
21. N. A. Manakova, A. G. Dylkov, “On one optimal control problem with a penalty functional in general form”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(25) (2011),  18–24  mathnet
22. N. A. Manakova, A. G. Dylkov, “Optimal control of solutions of initial-finish problem for the linear Sobolev type equations”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, 8,  113–114  mathnet
2010
23. N. A. Manakova, E. A. Bogonos, “Optimal control to solutions of the Showalter–Sidorov problem for a Sobolev type equation”, The Bulletin of Irkutsk State University. Series Mathematics, 3:1 (2010),  42–53  mathnet
2005
24. G. A. Sviridyuk, N. A. Manakova, “An optimal control problem for the Hoff equation”, Sib. Zh. Ind. Mat., 8:2 (2005),  144–151  mathnet  mathscinet  elib; J. Appl. Industr. Math., 1:2 (2007), 247–253
2003
25. G. A. Sviridyuk, N. A. Manakova, “The phase space of the Cauchy–Dirichlet problem for the Oskolkov equation of nonlinear filtration”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 9,  36–41  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:9 (2003), 33–38
2002
26. G. A. Sviridyuk, N. A. Manakova, “Regular Perturbations of a Class of Sobolev Type Linear Equations”, Differ. Uravn., 38:3 (2002),  423–425  mathnet  mathscinet; Differ. Equ., 38:3 (2002), 447–450

2019
27. E. V. Bychkov, A. V. Keller, N. A. Manakova, M. A. Sagadeeva, G. A. Sviridyuk, A. A. Zamyshlyaeva, S. A. Zagrebina, “Jacek Banasiak (on 60th birthday)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:2 (2019),  172–174  mathnet  elib
28. A. D. Baev, Yu. E. Gliklikh, S. A. Zagrebina, A. A. Zamyshlyaeva, S. I. Kadchenko, A. V. Keller, D. V. Kostin, N. A. Manakova, V. I. Rjazhskih, G. A. Sviridyuk, T. G. Sukacheva, “Yu.I. Sapronov. To the memory of mathematician, teacher and friend”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:1 (2019),  166–168  mathnet  elib
29. S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, A. V. Makarova, N. A. Manakova, E. Yu. Mashkov, G. A. Sviridyuk, “To the 70th anniversary of professor Yu.E. Gliklikh”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 12:1 (2019),  163–165  mathnet  elib
2018
30. M. V. Bulatov, A. V. Keller, A. A. Kosov, A. V. Lakeev, A. A. Levin, Nguen Khak Diep, Nguen Dik Bang, N. A. Manakova, G. A. Rudykh, È. I. Semenov, L. S. Solovarova, E. V. Chistyakova, “To the 70th anniversary of professor V. F. Chistyakov”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 11:4 (2018),  169–176  mathnet  elib
2017
31. A. A. Bayazitova, S. V. Brychev, E. V. Bychkov, V. V. Zagrebina, M. A. Zagrebin, S. A. Zagrebina, G. A. Zakirova, A. A. Zamyshlyaeva, S. I. Kadchenko, V. O. Kazak, A. V. Keller, O. G. Kitaeva, N. A. Manakova, P. O. Moskvicheva, A. B. Samarov, O. Tsyplenkova, D. E. Shafranov, M. M. Yakupov, “To the 65th anniversary of professor G. A. Sviridyuk”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:2 (2017),  155–158  mathnet  elib
2016
32. N. L. Abasheieva, S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, A. I. Kozhanov, N. A. Manakova, G. A. Sviridyuk, “Sergey Grigorievich Pyatkov (to the 60th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016),  139–144  mathnet  elib
2013
33. R. Zh. Aleev, V. L. Dil'man, A. D. Drozin, V. I. Zalyapin, V. V. Karachik, A. V. Keller, Yu. M. Kovalev, N. A. Manakova, G. A. Sviridyuk, E. V. Tabarintseva, “Leonid Menikhes (to the $65^{th}$ anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:3 (2013),  136–140  mathnet
2011
34. A. L. Shestakov, G. P. Vyatkin, V. I. Zalyapin, N. A. Manakova, L. D. Menikhes, G. A. Sviridyuk, L. B. Sokolinskii, Yu. M. Kovalev, V. L. Dil'man, “Alexander Drozin (to the 60$^{th}$ anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, 8,  115–120  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019